# SDR CA990330076

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL AT 45 DEGREES AND ONCE AT 41 DEGREES.  RIGHT BPSU REPLACED AND RE-RIGGED.
